# SDR A6WA201240087

- Difficulty date: December 4, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,870 hours, 20,779 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Structure
- Condition: Chafed
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT LOWER AFT SIDE CHAFING.  BLENDED CHAFED AREA IAW REO 601R-57-21-880.
